# SDR ABXA20140925311

- Difficulty date: September 25, 2014
- Submitted: October 23, 2014
- Operation: Air carrier
- Aircraft: N795AX
- Make and model: Boeing 767281
- Aircraft serial: 23145
- Aircraft time: 55,716 hours, 43,372 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Part number: 113T14071
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TE PANEL ATTACH CHANNEL LOWER CHORD SPLIT ON EDGE AT WS 424.22 INCHES FROM REAR SPAR.  INSTALLED NEW CHORD IAW REA B657-61210-MR & SRM 51-40-02.  PANEL 552JB INSTALLED IAW SRM 51-40-02.  SDR INFO PN 113T1407-1, PART NAME SPOILER BEAM CHORD, L2 CORROSION, EXACT STRINGER & WS LOCATION ON ACFT LW412.  ACFT WAS GNDED.
